# SDR SWAA2024080502838

- Difficulty date: June 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COVER LENS CEILING PANEL EMERGENCY EXIT FWD AT PASSENGER CABIN (1 EA) 2024-401536<[01] INSTALLED COVER LENS CEILING PANEL EMERGENCY EXIT FWD AT PASSENGER CABIN (1 EA) IAW BOEING SOPM 20-50-12 REV.56;[02] INSTALLED COVER LENS CEILING PANEL EMERGENCY EXIT FWD AT PASSENGER CABIN (1 EA) PER SIP;[03] CORRECTED STEP 1 AND 2 INSTALLED COVER LENS CEILING PANEL EMERGENCY EXIT FWD AT PASSENGER CABIN (1 EA) PER SIP;[04] REMOVED AND REPLACED COVER LENS CEILING PANEL EMERGENCY EXIT FWD AT PASSENGER CABIN PER [AMM INTRODUCTION-NG (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)]
